# SDR CKSA98727

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 709
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-1 PIT, ZONE 130, STA 709, RBL 48, FOUND AREA OF CORROSION.  CORROSION OUT OF LIMITS IAW L1011 SRM 53-21-00.  INSTALLED REPAIR IAW SRM 53-21-00 AND 51-40-01.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-207, NON ROUTINE CARD NR 34254, CPCP TASK NR C53-100-02-00.
